# SDR HEEA955356

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON/OFF KNOB BROKEN. REPLACED FACEPLATE ASSY.  REPAIRED.  FOUND UNIT TO HAVE NO BACKLIGHTING.  REPLACED BURNT BULB DS302.  REPAIRED.  UNIT HAD LOW POWER OUT.  TRIED ADJUSTING BUT COULD NOT ADJUST POWER OUT TO SPECS.  REPLACED CAVITY TUBE V101.  REPAIRED. ADJUSTEDFREQUENCY.  BENCH CHECK GOOD.
